# SDR C77A20130313009

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 12,864 hours, 11,791 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Chafed
- Location: Zone 400
- Part time: 12,864 hours, 11,791 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON, NR 1 HEAT SHIELD HAS CHAFE MARK 5.0" X 0.500" WIDE AT A DEPTH OF 0.040", PYLON STATION: XP 5847.0.  REMOVED DAMAGE AND INSTALLED DOUBLER USING PRINCIPLES OF SRM 54-50-23 ON WO 681213-435 IAW ETD 2013-170-003367-A AND COMPASS EA E170-54-014, REV 1 WO 699345.
